# SDR A6WA2018080645965

- Difficulty date: August 5, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 34,838 hours, 33,621 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  RECEIVED A YELLOW HASH NOSE GEAR INDICATION,  FOLLOWED  BY A GEAR DISAGREE WARNING MESSAGE FOR 1 MINUTE.  THEN MESSAGE CLEARED PRIOR TO  ANY CREW ACTION.  SELECTED GEAR DOWN. NORMAL EXTENSION. RETURNED TO DEPARTURE.  R & R THE NLG DOWNLOCK PROXIMITY SENSOR IAW AMM 32-61-05. OPS CHECKED GOOD.
